Alert archive / Texas / River Flood Warnings in 2019

River Flood Warning 32, NWS Austin/San Antonio, TX

June 4, 2019Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 4, 2019, 11:45 AM CDT for Uvalde County, Texas. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2019, 11:45 AM CDT (16:45 UTC)
Expired
Jun 5, 2019, 3:03 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River at Laguna (UVAT2). The gauge peaked at 10.93 ft at Jun 4, 2019, 6:00 PM CDT.

actionminormoderate5101506/0406/0506/06
Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08190000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

848 
WGUS44 KEWX 041648
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1148 AM CDT Tue Jun 4 2019

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
values, forecast river stages will change. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC463-050803-
/O.NEW.KEWX.FL.W.0032.190604T1645Z-190605T0803Z/
/UVAT2.1.ER.190604T1645Z.190604T1700Z.190604T2003Z.NO/
1148 AM CDT Tue Jun 4 2019

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Nueces River At Laguna.
* until late Tuesday night...or until the warning is cancelled.
* At 11:30 AM Tuesday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast. Higher flood levels may be observed. Continue to monitor 
  the latest forecast. 
* Forecast...Rise above flood stage by late Tuesday morning and continue to rise to
  near 11.2 feet Tuesday afternoon.The river will fall below flood stage by late
  this afternoon.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on 
  Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at 
  Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
  Wood Creek in three places. Vehicular related drownings have occurred at all 
  these sites.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Laguna              7   10    8.8   Tue 11 AM   3.1   2.5   2.4   2.4   2.3


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$
1 follow-up statement
887 
WGUS84 KEWX 041909
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
209 PM CDT Tue Jun 4 2019

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River At Laguna Affecting Uvalde County

...The flood warning continues for the following rivers in Texas...

  West Nueces River At Brackettville Affecting Kinney and Uvalde Counties
  Nueces River Below Uvalde Affecting Uvalde County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
values, the forecast river stages will change. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC271-463-051308-
/O.EXT.KEWX.FL.W.0031.190605T0146Z-190605T1610Z/
/BTVT2.1.ER.190605T0146Z.190605T0200Z.190605T0410Z.NO/
209 PM CDT Tue Jun 4 2019

 The flood warning continues for
  the West Nueces River At Brackettville.
* At  1:30 PM Tuesday the stage was 1.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Tuesday evening and continue to rise to near
  15.2 feet Tuesday night. The river will fall below flood stage late Tuesday
  night.
* Impact...At 15.0 feet...Minor lowland flooding is over one hundred twenty 
  yards wide at the gauge in one channel, and a second channel is fifteen yards 
  wide. Secondary roads and crossings near the river are flooded and dangerous 
  to motorists.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Brackettville       9   15    1.6   Tue 01 PM   7.5   4.2   3.1   2.9   2.7


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

TXC463-041939-
/O.CAN.KEWX.FL.W.0032.000000T0000Z-190605T0803Z/
/UVAT2.1.ER.190604T1652Z.190604T1715Z.190604T1724Z.NO/
209 PM CDT Tue Jun 4 2019

The flood warning is cancelled for
  the Nueces River At Laguna.
* At  1:30 PM Tuesday the stage was 7.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested and will continue to fall to 3.3 feet Wednesday 
  morning.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on 
  Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at 
  Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
  Wood Creek in three places. Vehicular related drownings have occurred at all 
  these sites.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Laguna              7   10    7.3   Tue 01 PM   3.3   2.2   2.2   2.2   2.1


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-051308-
/O.EXT.KEWX.FL.W.0033.190604T2315Z-190606T1100Z/
/UVLT2.1.ER.190604T2315Z.190605T1700Z.190605T2300Z.UU/
209 PM CDT Tue Jun 4 2019

 The flood warning continues for
  the Nueces River Below Uvalde.
* At  1:30 PM Tuesday the stage was 2.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Tuesday evening and continue to rise to near
  12.8 feet early wednesday afternoon. The river will fall below flood stage 
  Wednesday evening.
* Impact...At 15.0 feet...Moderate flooding with livestock cut off and equipment
  destroyed in lowest areas of the flood plain. Secondary roads and low bridges 
  are dangerous to auto traffic above Barksdale to below Carrizo Springs.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Uvalde             10   11    2.8   Tue 01 PM   4.1   5.2   2.5   2.6   2.6


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 11:45 AM CDT, 0 minutes earlier.

Area forecast discussion, Jun 4, 11:45 AM CDT, 0 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1145 AM CDT Tue Jun 4 2019

.UPDATE...
The overnight and early morning complex of storms that moved through
the Rio Grande and southern Edwards Plateau has generated a MCV,
which was currently located over Uvalde county. This MCV has helped
sustain convection through Uvalde county late this morning, with
associated rain shield stretching northeast into the Hill Country.
The remaining MCV and complex of storms will likely make it into
Medina county early this afternoon, and possibly into portions of
Bexar county. Hi resolution models have completely missed this
feature, and PoP adjustments for the remainder of today were made
based on radar trends.

&&

PREV DISCUSSION... /ISSUED 324 AM CDT Tue Jun 4 2019/

SHORT TERM (Today through Wednesday)...
Convection continues to increase across our western counties which is
something that has surprised much of the high-res models. However,
the global models depicted some activity in this area overnight in
addition to the TTU WRF and will use these models as a base for the
next 6-12 hours. This convection is developing on an increase in the
low-level jet and increasing precipitable water values in this area.
The 00z DRT RAOB from last evening showed a PW value near 1.8" and
latest satellite estimations has it up to 2 inches. The 00z ECMWF
shows a 25 knot southerly wind at 850 over Val Verde County at 6z
increasing to 20 knots by 12z before dropping down to 20 knots by
18z. Will use this as a guide to continue with widespread rain in the
forecast for this area through the mid-morning hours with activity
then diminishing in coverage by the late morning hours. Rainfall
rates with this activity are reaching up to 3 inches per hour and
total accumulations through the mid-morning hours may be in excess of
4 inches for isolated locations where localized persistent heavy
rain could be possible. Overall threat of widespread flash flooding
is low, but some localized flash flooding will be possible in Val
Verde, Edwards, and Kinney County.

As this activity diminishes in coverage by the late morning hours,
additional scattered showers and storms will be possible by the
afternoon across much of the area, but the southwestern areas will
continue to be favored as the best low-level flow remains in the
area. If this area of rain causes an MCV to develop, which is
certainty possible, then rain chances would be better to the east as
any potential vortex should track east.

The increase in moisture across the area is caused by a tropical
wave that remains in the gulf waters to the southeast of Brownsville.
The latest tropical weather outlook from the National Hurricane
Center shows this system with a 50 percent chance of tropical cyclone
formation before the center of the system tracks inland in the next
24-36 hours. Regardless of development of a closed-low, abnormally
high precipitable water values will remain in place through Thursday
which will lead to elevated rain chances for much of the area. Models
are in somewhat better agreement that the system will move to the
northeast tomorrow as it gets picked up in an approaching upper level
trough axis. This should mean that the bulk of the heavier rainfall
associated with the system should shift east of our area by mid-day
Wednesday. Storm total rainfall amounts through tomorrow look to be
in the 1-3 inch range out west where current activity is in place and
across the eastern counties where the heaviest activity is expected
tomorrow. For the central areas, storm totals are expected to be in
the 0.25-1.5 inch range. While isolated flash flooding cant be ruled
out for much of the CWA given the very moist airmass in place,
widespread flash flooding is not anticipated at this time and will
not issue a Watch at this time.

LONG TERM (Wednesday Night through Monday)...
Rain chances will really decrease beginning Wednesday night and into
Thursday as the wave and upper trough axis shifts east. The ECMWF is
deeper and faster with the mid-latitude trough and shuts things down
a bit sooner. In addition, the ECMWF develops a stronger surface low
across East Texas on Thursday that provides subsidence across our
area into Friday morning which would really shut things off for us.
With the weaker trough axis, the GFS/NAM are hinting at redevelopment
of a complex of storms with decent QPF totals late Thursday
afternoon into Thursday night across the eastern half of the area.
Will carry a 20 PoP for now into Thursday night to account for this,
but as of right now this doesn't seem like too plausible of a
scenario but it bears watching.

A strong upper level ridge is expected to build in from the west
Friday - Sunday and with it southwest winds at 850 will really allow
the heat to settle in as well. High temperatures Friday-Sunday will
reach the upper 90s to 103 degree range for much of the area. Heat
index values will be above 103 for much of the area and will be near
heat advisory criteria across the eastern counties on Saturday and
Sunday.

Medium range guidance then diverges for Monday as the ECMWF brings
in a cold front Monday as a deep upper low passes across the Northern
Plains. The GFS does not bring the front in on Monday and keeps the
above normal temperatures in place across the region. Am inclined to
side with the GFS here as it does not seem to plausible that a cold
front will be able to make it as far south as South-Central Texas
given that the upper level forcing is that far north and 500 mb
heights over us will be near 594dm.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              89  74  86  73  93 /  30  60  70  40  20
Austin Bergstrom Intl Airport  90  74  85  73  92 /  30  60  80  40  20
New Braunfels Muni Airport     90  73  86  73  93 /  50  50  70  30  20
Burnet Muni Airport            84  72  85  71  91 /  40  60  70  40  20
Del Rio Intl Airport           86  73  91  73  97 /  40  70  30  20  -
Georgetown Muni Airport        88  73  85  72  92 /  20  60  70  40  20
Hondo Muni Airport             89  73  90  73  96 /  70  50  50  20  10
San Marcos Muni Airport        90  73  86  72  92 /  40  50  80  30  20
La Grange - Fayette Regional   91  76  86  74  92 /  30  60  80  40  30
San Antonio Intl Airport       89  74  88  73  94 /  60  50  70  30  20
Stinson Muni Airport           90  74  88  73  95 /  60  50  60  30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...17
Short-Term/Long-Term...Runyen
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 4, 4:27 AM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
427 AM CDT Tue Jun 4 2019

TXZ171>173-183>194-202>209-217>225-228-050930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
427 AM CDT Tue Jun 4 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Scattered thunderstorms with heavy rainfall will impact Val
Verde, Kinney, and Edwards Counties mainly this morning with
locally heavy rainfall totals of 1 to 3 inches. A few storms could
also produce strong wind gusts over 40 mph. Across the rest of
South-Central Texas, isolated pockets of heavy rainfall amounts
over 1 inch will be possible today and tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A tropical air-mass will continue to produce a threat of locally
heavy rainfall across much of the area through late Wednesday.
Isolated pockets of 1 to 2 inch rains will be possible along and
west of I-35, while scattered pockets of 1 to 3 inch amounts will
be possible over the Coastal Prairies east of I-35.

Hot and humid conditions are expected over the area Friday through
Sunday. Heat indices are forecast to reach 105 to 110 degrees
across many areas Saturday and Sunday, with slightly lower values
expected over the Hill Country. A heat advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 4, 8:19 AM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
819 AM CDT Tue Jun 4 2019

TXZ185-203-041345-
Uvalde TX-Real TX-
819 AM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND SOUTH
CENTRAL REAL COUNTIES UNTIL 845 AM CDT...

At 819 AM CDT, Doppler radar was tracking a strong thunderstorm over
Montell, or 21 miles southwest of Leakey, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Reagan Wells, Garner State Park and Montell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2943 10006 2951 10012 2956 10011 2957 10010
      2963 10003 2962 10002 2963 10001 2964 10001
      2976 9985 2953 9968
TIME...MOT...LOC 1319Z 236DEG 19KT 2951 10001
Local storm report, Jun 4, 9:10 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 AM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     FLASH FLOOD      5 NNE KICKAPOO CAVERN S 29.68N 100.42W
06/04/2019                   EDWARDS            TX   DEPT OF HIGHWAYS

            FM 674 CLOSED DUE TO WATER ON ROADWAY.

&&
Local storm report, Jun 4, 9:12 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 AM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     FLASH FLOOD      11 WSW KICKAPOO CAVERN  29.54N 100.63W
06/04/2019                   KINNEY             TX   DEPT OF HIGHWAYS

            FM 2523 NORTH OF FM 3008 CLOSED DUE TO WATER
            ON ROADWAY.

&&
Local storm report, Jun 4, 10:34 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 AM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      9 S MONTELL             29.40N 100.0W
06/04/2019                   UVALDE             TX   EMERGENCY MNGR

            WATER OVER ROADWAY ON HWY 55.

&&
Local storm report, Jun 4, 10:49 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1049 AM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      9 S MONTELL             29.40N 100.00W
06/04/2019                   UVALDE             TX   EMERGENCY MNGR

            HWY 55 BETWEEN UVALDE AND CAMP WOOD IS
            CLOSED DUE TO WATER ON THE ROADWAY.

&&
Local storm report, Jun 4, 11:30 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      4 SE REAGAN WELLS       29.51N 99.79W
06/04/2019                   UVALDE             TX   EMERGENCY MNGR

            FM 1051 AT THE DRY FRIO RIVER CROSSING IS
            CLOSED DUE TO HIGH WATER.

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:46 AM CDTSpecial Weather StatementEWXVal Verde44 min
Jun 4, 2:54 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Jun 4, 3:15 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde5 hr
Jun 4, 6:26 AM CDTTornado WarningEWXKinney19 min
Jun 4, 7:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Maverick, Real, Uvalde, Val Verde3 hr
Jun 4, 8:19 AM CDTSpecial Weather StatementEWXReal26 min
Jun 4, 8:51 AM CDTAreal Flood AdvisoryEWXUvalde114 min
Jun 4, 9:37 AM CDTRiver Flood WarningEWXKinney, Uvalde21 hr
Jun 4, 10:29 AM CDTFlash Flood WarningEWXEdwards, Kinney, Real, Uvalde3 hr
Jun 4, 10:36 AM CDTAreal Flood AdvisoryEWXUvalde3 hr
Jun 4, 11:48 AM CDTFlash Flood WarningEWXUvalde3 hr
Jun 4, 11:59 AM CDTRiver Flood WarningEWXUvalde40 hr
Jun 4, 12:01 PM CDTTornado WarningEWXUvalde14 min
Jun 4, 1:30 PM CDTFlash Flood WarningEWXUvalde60 min
Jun 4, 1:32 PM CDTAreal Flood AdvisoryEWXMedina3 hr
Jun 4, 2:08 PM CDTSpecial Weather StatementEWXBexar37 min
Jun 4, 2:50 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 4, 3:31 PM CDTFlash Flood WatchEWXEdwards, Kinney, Val Verde15 hr
Jun 4, 3:31 PM CDTFlash Flood WarningEWXBexar3 hr
Jun 4, 3:48 PM CDTRiver Flood WarningEWXVal Verde17 hr
Jun 4, 4:00 PM CDTAreal Flood AdvisoryEWXAtascosa2 hr
Jun 4, 4:42 PM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 4, 4:54 PM CDTFlash Flood WarningEWXBexar, Guadalupe, Wilson3 hr
Jun 4, 5:14 PM CDTRiver Flood WarningEWXUvalde15 hr
Jun 4, 5:57 PM CDTAreal Flood AdvisoryEWXAtascosa3 hr

Nearby

River Flood Warnings in Texas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.